# SDR SWIA971000

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 4920 · APU Core Engine
- Part: Apu Comp Seal
- Part number: 38003761
- Condition: Leaking
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN DURING TAXI OUT.  TAXIED BACK TO THE GATE.  GROUND RAN ALL, CHECKED LEFT TO RIGHT ENGINE BLEEDS AT DIFFERENT POWER SETTINGS.  NO SMOKE NOTED DURING ENGINE RUN.  WHEN APU WAS SHUT DOWN THE CABIN AND COCKPIT FILLED UP WITH SMOKE.  SUSPECT APU COMPRESSOR SEAL LEAKING.  REMOVED AND REPLACED APU WITH REPAIRED UNIT, PER MM 49-00-02.
